MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2025-267661

Медицинская библиотека · BMJ case reports · 2026

Treatment of colchicine intoxication, including the management of drug interactions.

Stark Sophie, Müller Benjamin, Kaspar Manuela, Niedrig David

СтатьяКлинический случайПеревод в очереди

Аннотация

Colchicine features a narrow therapeutic range, and intoxication may cause multiorgan dysfunction. We present a case of a man in his 70s who experienced an accidental colchicine overdose (11 mg over 2 days) and was treated in our intensive care unit (ICU). He presented with haemodynamic instability as well as reduced consciousness and subsequently developed anuric renal failure, respiratory failure, thrombocytopenia, leucopenia, cardiac arrhythmias and gastrointestinal paresis. In addition to administering charcoal to reduce colchicine absorption via enterohepatic recirculation, therapy was mainly supportive, focusing on avoiding any drugs that might delay colchicine elimination, that is, inhibitors of cytochrome P450 3A4 and the P-glycoprotein pathway. After 58 days in the ICU, the patient was transferred to a specialised facility to recover from his severe ICU-acquired muscle weakness.

Для цитирования: Stark Sophie, Müller Benjamin, Kaspar Manuela, Niedrig David. Treatment of colchicine intoxication, including the management of drug interactions.. BMJ case reports. 2026. DOI: 10.1136/bcr-2025-267661.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.